# SDR SIMA20130520006

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 7,157 hours, 4,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01663
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT AT ABOUT 6 MILES SOUTHWEST OF AIRPORT,  NOTICED A STRONG ODOR OF ELECTRICAL SMOKE IN THE COCKPIT WITH A MINIMAL AMOUNT OF SMOKE.  THE F/A ALSO REPORTED THE ODOR OF SMOKE IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   INSPECTED ACFT AND FOUND NO FIRE.  ACFT REMOVED FROM SERVICE.  R & R AIR CYCLE MACHINE, IAW AMM 21-51-08.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED. THE ACFT WAS RETURNED TO SERVICE.
